MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 21X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 21X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305165
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle 21x1 rb was broken.The following information was provided by the initial reporter: material # 305165.Lot # 4354369.Rcc received a complaint via email.Patient reported that he missed his dose of cortrophin because his syringe with needle broke and he did not have extras.Patient asked for extra supplies with next order.Replacement needles and syringes sent to patient.No adverse events reported.Unknown if available for return.No further information provided.Frequency: 2 consecutive days a month.Diagnosis for use: multiple sclerosis.Pt code: 4580.Device code: 1069.Reference report: mw5179384.Additional information provided: 1.Can you please provide an exact date of events in format dd-mmm-yyyy? unknown/not provided.2.Can you please provide the material and lot number associated with reported issue? per file, lot number 4354369 and 4305135.3.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? not available.4.When was this defect observed? during or before use? what was the impact to the patient? unknown/ patient missed his dose.
 
Additional Manufacturer Narrative
Additional information: (h) attached medwatch.Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information.

Brand Name
BD NEEDLE 21X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24063079
Report Number1911916-2025-00840
Device Sequence Number16009166
Product Code FMI
UDI-Device Identifier00382903051656
UDI-Public(01)00382903051656(17)300131(10)4354369
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305165
Device Lot Number4354369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale